# SDR UALA2010101803849

- Difficulty date: October 17, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 83,561 hours, 13,429 cycles
- Engine: Pwa PW4060
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Condition: Fod
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION SELECTED FLAPS 5 AND FLAPS EXTENDED TO 15 WITH HANDLE IN 5 DETENT. OPERATED IN ALT TO FLAPS 20 FOR LANDING.  OPENED COVERS AT CONTROL STAND FOR FLAP CONTROL LEVER AND REMOVED 2 PIECES OF PLASTIC TY RAPS AND 1 TRIM SCREW THAT WAS INTERFERING WITH THE FLAP CONTROL GEARBOX AND RVDT 1 AND REMOVED DEBRIS AND ACCOMPLISHED FLAP OPS CHECK.
